# SDR AU960341

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B
- Engine: Lyc TVO435D1B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: 476205321
- Condition: Worn
- Location: Eng/Trans Cplng
- Component: Bell, TRANSMISSION
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR TRANSMISSION PNO 47-620-600-27 MAIN DRIVE FLANGE SHEARBOLTS PNO 047-620-485-009 SHEARED - DAMAGE TO MAIN ROTOR SWASHPLATE AND CONTROL RODS - TAIL ROTOR DRIVE SHAFT FAILED AT FORWARD HANGER BEARING - INSPECTION FOUND THAT THE ROLLER BEARINGS PNO 47-620-532-1 IN THE FREEWHEEL UNIT PNO 47-620-536-7 WERE UNDERSIZE WITH THE CLUTCH DRUM BEING BEING UNEVENLY WORN ANDMATCHING WEAR ON THE BRAKE SHOES - SUSPECT FAILURE CAUSED BY SLIPPING OF THE FREEWHEEL UNIT DURING FLIGHT CAUSING A RAPID `POWER ON/POWER OFF' CONDITION TO BE APPLIED TO THE MAIN ROTOR WHICH WOULD BE FELT BY THE FLANGE DRIVE SHEAR BOLTS CAUSING EVENTUAL FAILURE - SEE MDR 96/0433 FOR SIMILAR OCCURRENCE
